It all started on July 13th, 2006. I was trying to read and noticed that there were spots blocking what I was trying to read. Furthermore, I had multiple floaters in both eyes. Other symptoms are as follows:
Scalp pain can barely brush hair sometimes
Easy muscle fatigueability
Uncontrolled eye movements
Double vision at times
See holes/obstructions/spots/flashes in my visual field
When I look, still objects appear shaky or moving when they are not.
Pain behind eyes
Increased sweating sometimes at night
Ears ringing/humming a lot very noticeable at times
Distorted sounds - sound like people are yelling when they are talking quitely
developed a few hundred freckles practically overnight
now have a few patches of hypopigmentation on skin
skin is very very dry
hypotension/tachycardia when standing or walking
I have had test for Grave's Disease; Radioactive iodine uptake,thyroid ultrasound, TSH blood tests, antibodies test, etc. TSH was low, normal T3T4, had some lesions on the ultrasound which endo dr. deemed "normal" had an increase on scan suggestive of Graves. Endo dr. says that I have no thyroid issue and sent me to neuro. I have had 3 MRI - all normal. Many blood tests, two lumbar punctures - normal. I've had an acetycholine test for myasthenia was negative. I've had blood tests for lupus, connective tissue diseases, all normal.
Originally, dr's told me I had migraines, now I am told "we don't know what is wrong with you"
Other issues I have before all this started were:
Mouth apthous ulcers all the time
Multiple environmental allergies
Migraines as a child.
I'm assuming whatever I have is autoimmune - I never run a fever and some syptoms recur then resolve for a bit. I feel as though I've been given up on plenty of times. I would appreciate any insite anyone has to offer.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?